# SDR SWAA2013012912075

- Difficulty date: January 21, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547532
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB AT STAB STA 92.7 IS CRACKED AT 2ND AND 3RD STIFFENERS.  REPAIRED LT/HORIZONTAL STAB RIB AT STAB STA 92.7 PER SRM 55-10-09-2R-4. 4318C, 27JAN13
